# SDR TC8A96034

- Difficulty date: March 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808CK
- Make and model: Doug DC-8F-55
- Aircraft serial: 45817
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Broken
- Location: Bs 880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO COMPARTMENT FLOOR STATION 880 MLG UPPER SKIN DOUBLER BETWEEN STACK AND WEB IS BROKEN.   REPAIRED AFFECTED AREA AS PER SRM 52-1-0.  (M)
